Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 58, NWS Springfield, MO

May 24, 2016Christian County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 24, 2016, 1:30 PM CDT for Christian County, Stone County, Taney County, Missouri. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2016, 1:30 PM CDT (18:30 UTC)
Expired
May 24, 2016, 2:15 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Christian County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1257 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 222 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1257 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
222 m²/s²
0-3 km storm-relative helicity
221 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

772 
WUUS53 KSGF 241830
SVRSGF
MOC043-209-213-241915-
/O.NEW.KSGF.SV.W.0058.160524T1830Z-160524T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT TUE MAY 24 2016

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHRISTIAN COUNTY IN SOUTHWESTERN MISSOURI...
  WESTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
  CENTRAL STONE COUNTY IN SOUTHWESTERN MISSOURI...

* UNTIL 215 PM CDT

* AT 129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALENA...OR 8
  MILES NORTHWEST OF KIMBERLING CITY...MOVING EAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  BRANSON...                        LAKE TANEYCOMO...
  TABLE ROCK LAKE...                TABLE ROCK STATE PARK...
  HOLLISTER...                      SILVER DOLLAR CITY...
  KIMBERLING CITY...                FORSYTH...
  MERRIAM WOODS...                  REEDS SPRING...
  ROCKAWAY BEACH...                 BULL CREEK...
  INDIAN POINT...                   BRANSON WEST...
  GALENA...                         MCCORD BEND...
  TABLE ROCK...                     KIRBYVILLE...
  SPOKANE...                        CAPE FAIR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3662 9358 3680 9358 3692 9303 3656 9310
TIME...MOT...LOC 1829Z 260DEG 32KT 3674 9349 

HAIL...1.00IN
WIND...<50MPH
 
$$

HATCH
2 follow-up statements
881 
WWUS53 KSGF 241859
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 PM CDT TUE MAY 24 2016

MOC043-209-213-241915-
/O.CON.KSGF.SV.W.0058.000000T0000Z-160524T1915Z/
CHRISTIAN MO-TANEY MO-STONE MO-
159 PM CDT TUE MAY 24 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTH CENTRAL CHRISTIAN...WESTERN TANEY AND SOUTHEASTERN STONE
COUNTIES...

AT 159 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MERRIAM WOODS...
OR NEAR FORSYTH...MOVING EAST AT 40 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
BRANSON...                        LAKE TANEYCOMO...
TABLE ROCK LAKE...                TABLE ROCK STATE PARK...
HOLLISTER...                      SILVER DOLLAR CITY...
KIMBERLING CITY...                FORSYTH...
MERRIAM WOODS...                  ROCKAWAY BEACH...
BULL CREEK...                     INDIAN POINT...
BRANSON WEST...                   TABLE ROCK...
KIRBYVILLE...                     CONEY ISLAND...
EDGEWATER BEACH...                POWERSITE...
WALNUT SHADE...                   OZARK BEACH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR TABLE ROCK LAKE..GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3660 9344 3682 9334 3686 9304 3656 9310
TIME...MOT...LOC 1859Z 256DEG 34KT 3672 9317 

HAIL...1.00IN
WIND...<50MPH
 
$$

HATCH
781 
WWUS53 KSGF 241911
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT TUE MAY 24 2016

MOC043-209-213-241921-
/O.EXP.KSGF.SV.W.0058.000000T0000Z-160524T1915Z/
CHRISTIAN MO-TANEY MO-STONE MO-
211 PM CDT TUE MAY 24 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHRISTIAN...
WESTERN TANEY AND SOUTHEASTERN STONE COUNTIES WILL EXPIRE AT 215 PM
CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3660 9344 3682 9334 3686 9304 3656 9310
TIME...MOT...LOC 1909Z 260DEG 32KT 3672 9317 

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 12:42 PM CDT, 48 minutes earlier.

Area forecast discussion, May 24, 12:42 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1242 PM CDT TUE MAY 24 2016

...AVIATION UPDATE...

.SHORT TERM...(Today and tonight)
Issued at 305 AM CDT Tue May 24 2016

Forecast concerns centered on convective and severe weather
potential and timing. Overall confidence is high on convective
potential, but medium to low on timing and severe potential.

Forecast area remains in southwesterly upper level flow, while
main surface boundary resides from Oklahoma northward through
central Kansas and into central Nebraska. Airmass will remain
moist and unstable, with surface dew points slowly climbing into
the middle and upper 60s by this afternoon. A combination of
residual outflow boundaries from earlier convection, weak
shortwaves in the flow will all combine for showers and
thunderstorms today. Biggest caveat is weaker deep layer shear
over the area this morning, but NAM is showing some increase
expected later this afternoon and evening. In addition, several
of the meso-models showing convection over Kansas also pushing
southeast towards the area later today. Thus, expect precipitation chances
to ramp up during the mid and late morning hours. Although
widespread severe weather is not expected, if convection over
Kansas can congeal into an MCS a higher probability of severe
weather will be possible across southeast Kansas and western
Missouri today.

Will have to watch for a similar situation tonight with
convection likely re-developing across Kansas/Oklahoma with the
potential to evolve into a forward propagating MCS which could
once again impact southeast Kansas and western Missouri. Details
in this very sketchy at this time. SPC had raised southeast Kansas
and western Missouri into Slight Risk category based on above
scenarios.

It will feel a little more humid out today, as high reach to near 80
and dew points rise into the middle and upper 60s with lows tonight
just in the middle 60s.

.LONG TERM...(Wednesday through Monday)
Issued at 305 AM CDT Tue May 24 2016

Confidence low to medium for this time frame. Overall pattern to
change very little through the period. Broad southwesterly upper
level flow will continue with a moist and rather unstable airmass
remaining in place across southeast Kansas and the Missouri
Ozarks. This will keep the unsettled weather pattern in place with
periodic showers and thunderstorms, along with warm and humid
conditions. Certainly cannot rule out periods of severe weather
through this stretch, but details will not be evident until closer
to the time frame. With that being said, medium range models still
advertising a stronger, negatively tilted shortwave to lift out
of the southwest Conus and through the area Friday night/ Saturday
morning. Depending on exact timing this may be our best shot for
widespread severe weather.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1238 PM CDT Tue May 24 2016

Outflow from last nights MCS over NE KS moving through SW MO this
afternoon. TSRA chances to diminish mid afternoon with MVFR
ceilings improving during the late afternoon into this evening.
TSRA chances to increase once again late tonight into early
Wednesday morning.

&&

.SGF Watches/Warnings/Advisories...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Runnels
Hazardous weather outlook, May 24, 11:44 AM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 AM CDT TUE MAY 24 2016

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251645-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1144 AM CDT TUE MAY 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO SLOWLY TRACK EAST ACROSS
  PORTIONS OF THE MISSOURI OZARKS THIS AFTERNOON. SMALL HAIL TO
  THE SIZE OF DIMES AND FREQUENT LIGHTNING WILL BE THE MAIN RISK
  WITH THESE STORMS.

  A FEW OF THE STRONGER STORMS WILL HAVE THE POTENTIAL FOR
  QUARTER SIZE HAIL AND ISOLATED DAMAGING WIND GUSTS THIS
  AFTERNOON. HEAVY RAINFALL WILL ALSO OCCUR WITH THE
  THUNDERSTORMS WHICH WILL LEAD TO AN ISOLATED FLASH FLOODING
  RISK WHERE MULTIPLE STORMS TRACK OVER THE SAME LOCATIONS.

  STORMS ARE EXPECTED TO END FROM NORTHWEST TO SOUTHEAST BY EARLY
  THIS EVENING. ADDITIONAL STORMS MAY THEN DEVELOP ACROSS THE
  PLAINS THIS EVENING AND DIVE SOUTH INTO THE AREA OVERNIGHT INTO
  EARLY WEDNESDAY MORNING. ADDITIONAL LOCALLY HEAVY RAINFALL AND
  A FEW STRONG WIND GUSTS WILL BE POSSIBLE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  SEVERAL ROUNDS OF THUNDERSTORMS WILL CONTINUE TO IMPACT THE
  REGION THROUGH THIS WEEKEND. THERE WILL BE BREAKS AND DRY
  PERIODS BETWEEN THE ROUNDS. BUT THUNDERSTORMS CAN BE EXPECTED
  AT TIMES EVERY DAY/NIGHT THROUGH THE REST OF THIS WEEK INTO
  THIS WEEKEND.

  ALONG WITH FREQUENT LIGHTNING...LARGE HAIL APPEARS TO BE THE
  MOST LIKELY SEVERE WEATHER THREAT FROM THE THUNDERSTORMS. WITH
  HIGH VALUES OF INSTABILITY AND COLD TEMPERATURES IN THE MID
  LEVELS OF THE ATMOSPHERE...VERY LARGE HAIL MAY BE POSSIBLE WITH
  SOME THUNDERSTORMS. IN ADDITION TO THE HAIL THREAT...GUSTY
  WINDS AND A A LOW RISK FOR A TORNADO WILL BE POSSIBLE.

  IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING WILL ALSO
  BE A CONCERN AS MULTIPLE ROUNDS OF RAIN AFFECT THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS
  OF THE MISSOURI OZARKS.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 24, 9:26 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 AM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 AM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
05/24/2016  E0.75 INCH       PULASKI            MO   LAW ENFORCEMENT

&&

SRUNNELS
Special weather statement, May 24, 9:27 AM CDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
927 AM CDT TUE MAY 24 2016

KSZ073-097-MOZ066-077-241500-
CRAWFORD KS-BOURBON KS-BARTON MO-VERNON MO-
927 AM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CRAWFORD...
SOUTHEASTERN BOURBON...SOUTHWESTERN VERNON AND NORTHERN BARTON
COUNTIES UNTIL 1000 AM CDT...

AT 927 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ARCADIA...OR 12 MILES SOUTH OF FORT SCOTT...MOVING NORTHEAST AT 20
MPH.

DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
NEVADA...                         LIBERAL...
SHELDON...                        MULBERRY...
ARCADIA...                        BRONAUGH...
MOUNDVILLE...                     MILO...
IRWIN...                          BURGESS...
MILFORD...                        OSKALOOSA...
GARLAND...                        VERDELLA...
CROWEBURG...                      HANNON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3755 9468 3772 9472 3793 9429 3758 9413
TIME...MOT...LOC 1427Z 235DEG 18KT 3766 9464

HATCH
Local storm report, May 24, 10:10 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1010 AM CDT TUE MAY 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HAIL             JOPLIN                  37.08N 94.51W
05/24/2016  E0.75 INCH       JASPER             MO   TRAINED SPOTTER

&&

SRUNNELS
Special weather statement, May 24, 10:22 AM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 AM CDT TUE MAY 24 2016

MOZ066-077-088-241600-
JASPER MO-BARTON MO-VERNON MO-
1022 AM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERNON...CENTRAL
JASPER AND BARTON COUNTIES UNTIL 1100 AM CDT...

AT 1022 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF JASPER
TO NEAR ALBA TO CARTERVILLE...AND MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
EASTERN JOPLIN...                 CARTHAGE...
LAMAR...                          CARTERVILLE...
DUQUESNE...                       JASPER...
GOLDEN CITY...                    ALBA...
MONTEVALLO...                     CARYTOWN...
LAMAR HEIGHTS...                  AVILLA...
BROOKLYN HEIGHTS...               IRWIN...
MILFORD...                        KENOMA...
IANTHA...                         OAKTON...
BOSTON...                         MAPLE GROVE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3781 9408 3754 9408 3721 9409 3708 9446
      3724 9442 3747 9449
TIME...MOT...LOC 1522Z 220DEG 25KT 3742 9441 3730 9438 3715 9444

HATCH
Special weather statement, May 24, 11:56 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1156 AM CDT TUE MAY 24 2016

MOZ079-080-090-091-094-095-241730-
CHRISTIAN MO-GREENE MO-LAWRENCE MO-WEBSTER MO-POLK MO-DALLAS MO-
1156 AM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...SOUTHERN
DALLAS...NORTHWESTERN WEBSTER...GREENE...SOUTHEASTERN POLK AND
EASTERN LAWRENCE COUNTIES UNTIL 1230 PM CDT...

AT 1155 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF BUFFALO TO
NEAR WALNUT GROVE TO MOUNT VERNON...AND MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE...
SPRINGFIELD...                    NIXA...
OZARK...                          REPUBLIC...
BENNETT SPRING STATE PARK...      BATTLEFIELD...
WILLARD...                        MOUNT VERNON...
BUFFALO...                        STRAFFORD...
MARIONVILLE...                    CLEVER...
ASH GROVE...                      FAIR GROVE...
BILLINGS...                       FREMONT HILLS...
CONWAY...                         WALNUT GROVE...
PLEASANT HOPE...                  MORRISVILLE...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 46 AND 94...AND NEAR
MILE MARKER 111.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3699 9390 3729 9365 3729 9363 3732 9362
      3756 9342 3773 9286 3772 9285 3750 9285
      3703 9321
TIME...MOT...LOC 1655Z 247DEG 31KT 3766 9293 3741 9351 3710 9380

HATCH
Special weather statement, May 24, 1:13 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 PM CDT TUE MAY 24 2016

MOZ095-102>104-241900-
CHRISTIAN MO-TANEY MO-BARRY MO-STONE MO-
113 PM CDT TUE MAY 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...WESTERN
TANEY...SOUTHEASTERN BARRY AND SOUTHERN STONE COUNTIES UNTIL 200 PM
CDT...

AT 112 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF GALENA...OR 12 MILES WEST OF KIMBERLING CITY...
MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE ADVISORY INCLUDE...
BRANSON...                        LAKE TANEYCOMO...
TABLE ROCK LAKE...                TABLE ROCK STATE PARK...
HOLLISTER...                      SILVER DOLLAR CITY...
KIMBERLING CITY...                FORSYTH...
MERRIAM WOODS...                  SHELL KNOB...
REEDS SPRING...                   ROCKAWAY BEACH...
BULL CREEK...                     INDIAN POINT...
BRANSON WEST...                   GALENA...
MCCORD BEND...                    TABLE ROCK...
EMERALD BEACH...                  KIRBYVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3656 9369 3678 9371 3687 9303 3657 9308
TIME...MOT...LOC 1812Z 260DEG 32KT 3670 9363

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 9:27 AM CDTSpecial Weather StatementSGFVernon33 min
May 24, 10:22 AM CDTSpecial Weather StatementSGFBarton, Jasper38 min
May 24, 11:56 AM CDTSpecial Weather StatementSGFGreene34 min
May 24, 12:03 PM CDTAreal Flood AdvisorySGFBarton, Jasper6 hr
May 24, 1:13 PM CDTSpecial Weather StatementSGFStone47 min
May 24, 1:49 PM CDTSpecial Weather StatementSGFNewton41 min
May 24, 2:10 PM CDTAreal Flood AdvisorySGFOregon6 hr
May 24, 3:05 PM CDTFlash Flood WarningSGFOregon, Shannon6 hr
May 24, 3:19 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon41 min
May 24, 3:22 PM CDTTornado Warning Tornado observedSGFHowell, Oregon23 min
May 24, 4:00 PM CDTSevere Thunderstorm WarningSGFOregon31 min
May 24, 6:39 PM CDTAreal Flood WarningSGFHowell, Oregon, Ozark, Shannon10 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.